# SDR EISA20010011

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Component: Spoiler, Boeing
- Component part number: 651734742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CRACKS AT TOP OF LEFT WING AT  NR 2, 3, AND 4 SPOILER ATTACH POINTS.  STOP DRILLED CRACKS, FABRICATED, INSTALLED, ALODINED, AND PRIMED REPAIR DOUBLERS, IAW SRM 51-10-2, 51-30-4 FIG 10, AND 51-30-2.
